# SDR CA031202002

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 802253180225
- Condition: Separated
- Location: Prop Blade
- Part time: 10,648 hours, 10,145 cycles
- Component: Blade, Hamstd
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL NR1 PROP, NR 4 BLADE COLLAR P/N 802253-1, -2 SEPARATED FROM PROP BLADE AND STRUCK NR2 BLADE CAUSING IMPACT DAMAGE TO ITS LE NICKEL SHEATH.  DEBRIS IMPACTED ONTO LT ROW 5 CABIN WINDOW CAUSING A HOLE IN OUTER PANE AND DAMAGE TO WINDOW FRAME.  INNER PANE OF WINDOW WAS NOT IMPACTED AND REMAINED INTACT. AC PERFORMED AN UNSCHEDULED LANDING.  SMALL SECTION OF COLLAR WAS ABLE TO BE RECOVERED FROM RUNWAY. FAILURE MAY BE DUE TO COLLAR CRACKING AND/OR FAILURE OF ADHESIVE USED TO SECURE COLLAR TO PROPELLER BLADE.  MFG HAS BEEN INVOLVED WITH THE INVESTIGATION AND FOLLOWING WAS OBTAINED FROM LOCAL HS FIELD SUPPORT REPRESENTATIVE.
